# SDR CALA2020120901351

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,761 hours, 32,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5313504620091
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR OF FRAME 16 RT HOLE 7 REQUIRING PERMANENT REPAIR OR EG UPDATE OVERDUE.  OPBLM CHRISTIANSEN.  OPBLM CHRISTIANSEN LOCKED FOR FERRY FLIGHT.  TOMC CHRISTIANSEN UNLOCK FOR REPAIR SIGNOFF EG UPDATED ECRA 5311-02440 WITH NEW LIMITS.  INSPECTION NOT DUE UNTIL 39,321 CYCLES.  CURRENT CYCLES ARE 32,611.  ASSIGNMENT WAS BROKEN AND LP 4899140 WAS UPDATED.
